Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2005, Issue 3, Pages 235-238
http://dx.doi.org/10.1155/DDNS.2005.235

A new chaotic attractor from 2D discrete mapping via border-collision period-doubling scenario

Department of Mathematics, University of Tébéssa, Tébéssa 12000, Algeria

Received 12 April 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zeraoulia Elhadj, “A new chaotic attractor from 2D discrete mapping via border-collision period-doubling scenario,” Discrete Dynamics in Nature and Society, vol. 2005, no. 3, pp. 235-238, 2005. https://doi.org/10.1155/DDNS.2005.235.